Volume 7, Issue 1, June 2018, Pages: 43-53
Received: Jun. 24, 2018;
Accepted: Jul. 13, 2018;
Published: Aug. 8, 2018
Views 939 Downloads 48
Attia Rani, Department of Mathematics, University of Wah, Wah Cantt., Pakistan
Munazza Saeed, Department of Mathematics, University of Wah, Wah Cantt., Pakistan
Muhammad Ashraf, Department of Mathematics, University of Wah, Wah Cantt., Pakistan
Rakshanda Zaman, Department of Mathematics, University of Wah, Wah Cantt., Pakistan
Qazi Mahmood-Ul-Hassan, Department of Mathematics, University of Wah, Wah Cantt., Pakistan
Kamran Ayub, Department of Mathematics, Riphah International University, Islamabad, Pakistan
Muhammad Yaqub Khan, Department of Mathematics, Riphah International University, Islamabad, Pakistan
Madiha Afzal, Department of Mathematics, Allama Iqbal Open University, Islamabad, Pakistan
Nonlinear mathematical models and their solutions attain much attention in soliton theory. In this paper, main focus is to find travelling wave solutions of foam drainage equation and NLEE of fourth order. (G'/G)-expansion method is applied on these nonlinear differential equations. Wave transformation is used to convert nonlinear partial differential equation into an ordinary differential equation. It is observed that (G'/G)-expansion method is advanced and easy tool for finding solution of NLEEs in engineering, optics and mathematical physics. The proposed method is highly effective and reliable.
Muhammad Yaqub Khan,
Solving Nonlinear Evolution Equations by (G'/G)-Expansion Method, Optics.
Vol. 7, No. 1,
2018, pp. 43-53.
I. Aslan, Exact and explicit solutions to some nonlinear evolution equations by utilizing the (G’/G)-expansion method, App. Math. Comp., 217 (20), 8134-8139, 2011.
A. Bekir, Application of the (G’/G)-expansion method for nonlinear evolution equations. Phys. Lett. A 372, 3400–3406, 2008.
M. F. El-Sabbagh, A. T. Ali, and S. El-Ganaini, New Abundant Exact Solutions for the System of (2+1)-Dimensional Burgers Equations, App. Math. Inf. Sci., 2 (1), 31-41, 2008.
J. Feng, W. Li and Q. Wan, “Using (G′/G)−expansion method to seek traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation,” App. Math. Comput., 217, 5860-5865, 2011.
K. A. Gepreel, “Exact solutions for nonlinear PDEs with the variable coefficients in mathematical physics,” J. Inf. Comput. Sci., 6 (1), 003-014, 2011.
F. Khanib, S. H. Nezhad, M. T. Darvishia, S. W. Ryu, New solitary wave and periodic solutions of the foam drainage equation using the Exp-function method, Nonlinear Analysis, Real World App., 10, 1904–1911, 2009.
X. Liu, L. Tian, Y. Wu, Application of (G`/G)-expansion method to two nonlinear evolution equations. Appl. Math. Comput., in press, (2009).
H. Naher, F. Abdullah and M. A. Akbar, “The (G′/G)−expansion method for abundant traveling wave solutions of Caudrey-Dodd-Gibbon equation,” Mathematical Problems in Engineering, 2011, 218216, (in press), 2011.
T. Ozis and I. Aslan, “Application of the (G′/G)−expansion method to Kawahara type equations using symbolic computation,” App. Math. Comput., 216, 2360-2365, 2010.
I. Podlubny, Geometric and Physical Interpretation of Fractional Integration and Fractional Differentiation, fract. Cal. App. anal., 5, Number 4, 2002.
A. M. Wazwaz, Solitary wave solutions and periodic solutions, for higher-order nonlinear evolution equations, App. Math. Comput., 181, 1683–1692, 2006.
M. Wang, X. Li and J. Zhang, The (G′/G)−expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics, Phy. Lett. A, 372, 417-423, 2008.
A. Yildirim and S. T. Mohyud-Din, Analytical approach to space and time fractional Burger’s equations, Chinese Phy. Lett., 27 (9), 090501, 2010.
E. M. E. Zayed, and S. Al-Joudi, “Applications of an Extended (G′/G)−Expansion Method to Find Exact Solutions of Nonlinear PDEs in Mathematical Physics,” Math, Prob. Eng., 768573, 2010.
Q. M. Hassan and S. T. Mohyud-Din, Investigating biological population model using exp-function method. Int. J. Biomath. 9 (2), 1650026, 2016.
Duranda M, Langevin D. Physicochemical approach to the theory of foam drainage. Europhys J Eng., 7:35-44, 2002.
Y. M. Zhao, Y. J. Yang and W. Li, “Application of the improved (G′/G)−expansion method for the Variant Boussinesq equations,” App. Math. Sci., 5 (58), 2855-2861, 2011.
E. M. E. Zayed and M. A. M. Abdelaziz, An extended (G′/G) − expansion method and its applications to the (2+1)-dimensional nonlinear evolution equations, Wseas Transactions on Mathematics, 11 (11), 1039-1047, 2012.
J. Chen and B. Li, Multiple (G`/G)-expansion method and its applications to nonlinear evolution equations in mathematical physics, Ind. Acad. Sci., 28 (3), 375-388, 2012.
M. Wang, J. Zhang and X. Li, Application of the (G′/G) expansion to traveling wave solutions of the Broer-Kaup and the approximate long water wave equations. Appl. Math. Comput., 206, 321-326, 2008. Oz ̈is
I. Aslan and T. Oz ̈is, Analytic study on two nonlinear evolution equations by using the (G`/G)-expansion method. Appl. Math. Comput. 209, 425-429, 2009.
X. J. Yang, A new integral transform operator for solving the heat-diffusion problem, Applied Mathematics Letters. 64 (2017) 193-197.
X. J. Yang, A New integral transform method for solving steady Heat transfer problem, Thermal Science. 20 (2016) S639-S642.
X. J. Yang, J. A. Tenreiro Machado, D. Baleanu, C. Cattani, On exact traveling wave solutions for local fractional Korteweg-de Vries equation, Chaos. 26 (8) (2016) 084312.
X. J. Yang, G. Feng, H. M. Srivastava, Exact travelling wave solutions for the local fractional two-dimensional Burgers-type equations, Computers & Mathematics with Applications. 73 (2) (2017) 203-210.
X. J. Yang, J. A. Tenreiro Machado, D. Baleanu, On exact traveling-wave solution for local fractional Boussinesq equation in fractal domain, Fractals. 25 (4) (2017) 1740006.
X. J. Yang, G. Feng, H. M. Srivastava, Non-Differentiable exact solutions for the nonlinear ODEs defined on fractal sets, Fractals. 25 (4) (2017) 1740002.
K. M. Saad, E. H. AL-Shareef, M. S. Mohamed, X. J. Yang, Optimal q-homotopy analysis method for time-space fractional gas dynamics equation, The European Physical Journal Plus. 132 (23) (2017) https://doi.org/10.1140/epjp/i2017-11303-6.
X. J. Yang, G. Feng, A New Technology for Solving Diffusion and Heat Equations, Thermal Science. 21 (1A) (2017) 133-140.
G. Feng, X. J. Yang, H. M. Srivastava, Exact Travelling wave solutions for linear and nonlinear heat transfer equations, Thermal Science. (2017) doi 10.2298/TSCI161013321G.